# SDR DHL9970101D

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT WING LEADING EDGE HAS LARGE DENT JUST AFT OF NR 1 SLAT O/B SIDE.  CUT OUT DAMAGED AREA , INSTALLED REPAIR PER SRM 57-30-4, 7 X 12.
